Journal of the Mathematical Society of Japan

The behaviour of dimension functions on unions of closed subsets

Michael G. CHARALAMBOUS, Vitalij A. CHATYRKO, and Yasunao HATTORI

Full-text: Open access

Abstract

We discuss the behaviour of (transfinite) dimension functions, in particular, Cmp and trInd, on finite and countable unions of closed subsets in separable metrizable spaces.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 2 (2004), 489-501.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418641

Digital Object Identifier
doi:10.2969/jmsj/1191418641

Mathematical Reviews number (MathSciNet)
MR2048470

Zentralblatt MATH identifier
1063.54026

Subjects
Primary: 54F45: Dimension theory [See also 55M10]

Keywords
Large inductive compactness degree transfinite large inductive dimension additive compactness degree transfinite additive inductive dimension

Citation

G. CHARALAMBOUS, Michael; A. CHATYRKO, Vitalij; HATTORI, Yasunao. The behaviour of dimension functions on unions of closed subsets. J. Math. Soc. Japan 56 (2004), no. 2, 489--501. doi:10.2969/jmsj/1191418641. https://projecteuclid.org/euclid.jmsj/1191418641


Export citation